Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Problems with speech, difficult to remember. Taking doxepic clonazepama, prozac olanzapine. Side effects of antidepressant?

yes my husband was seeing a doctor that prescribed him the following doxepin clonazepam Prozac olanzapine he now has problems with his speech plus he is unable at times to remember what he is wanting to say he has been seen in another doctors office plus been in two different er rooms since Friday they have ran several test but no one can tell him why he has them problems the ct did not show a stroke I was wondering if these problems could be from all this antidepression meds
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
It can be due to side effects of clonazepam which may cause Short-term memory loss and Anterograde amnesia (common with higher doses) - a partial or complete inability to recall the recent past, while long-term memories from before the event remain intact. While problem of speech may be due to clonazepam and olanzapine. So consult with your Doctor openly regarding the problems. In my opinion, prescrbing doxepin, clonazepam, Prozac, olanzapine all at a time might not be needed.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor